Variational and boundary value problems with deviating argument
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1349-1358
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a1,
author = {G. A. Kamenskii},
title = {Variational and boundary value problems with deviating argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1349--1358},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a1/}
}
G. A. Kamenskii. Variational and boundary value problems with deviating argument. Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1349-1358. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a1/